# SDR IPXA2025022693724

- Difficulty date: February 11, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1805165
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-ZONE 100. AFT CARGO COMPT FLOOR PANEL 153BF HAS A CRACK. DOT 28-57.FABRICATED NEW FLOOR PANEL 153BF IAW GMM 09.08.01.03.
